Firstly I live and an being treated in France. I have been type 2 for over 10 year and initially controlled with exercise and diet. 4 years ago I was diaganosed with cancer from asbestos (mesothelioma) I was gived 5 year but treatment is keeping it at bay but I have low dose chemo every 3 weeks and have done for 3 years. My sugar levers go very high with chemo, so obviously my A1C has crept up from low 7s to 8.5 but my last one was 9. I did have flu injection with last chemo which gave me flu symtoms for 2 weeks, I am also very tired often which makes exercise a trial, but I can do better, I am not overweight and I learnt enough in my initial years to know what I should eat and to exercise, but have been slack on this as I said. I have just had 2 days testing in hospital, part of the treatment in France. All was OK apart form my A!C going up to 9, I am on metformin 850 x 3 a day due to my chemo. The doctor said I have 3 months to get it down or have to go on Insulin, which I really do not want to. I know I can exercise more, which is a great help and change my diet so I know I will get it down. However he has given me Januvia 100 one a day as well as metformin, this has dropped my readings dramatically even in the first few days. I would normally be 8.5 to 10 in the mornings which gave me average A!C of 8, now I am 6 I have never been that low, but I feel bad and am having a job to eat an evening meal. Questions. Do I drop one of my metformins apart from the first week of chemo, so I eat and feel better as I feel I am taking too much medication. If I have to go on Insulin will it be daily injections, weighing food etc.I really do not want to do this on top of putting up with my cancer treatment. My doctor said with chemo 8 to 8.3 would be OK, so I really need to get back there.